Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ H$-spaces which are co-$ H$-spaces


Author: Robert W. West
Journal: Proc. Amer. Math. Soc. 31 (1972), 580-582
DOI: https://doi.org/10.1090/S0002-9939-1972-0285006-0
MathSciNet review: 0285006
Full-text PDF

Abstract | References | Additional Information

Abstract: It is shown that a space, having the homotopy type of a CW complex of finite type, admitting both $ H$-space and co-$ H$-space structures must have the homotopy type of a point or an $ n$-sphere for $ n = 1$, 3 or 7.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0285006-0
Keywords: $ H$-space, co-$ H$-space, CW complex
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society